Relaxation Approximations and Bounded Variation Estimates for some Partial Differential Equations
MetadataShow full metadata
In this paper, we introduce a new technique for studying solutions of bounded variation for some conservation laws of first order partial differential equations and for some degenerate parabolic equations in multi-dimensional space. The connection between these two types of equations is the vanishing relaxation method.
CitationCaicedo, F., Lu, Y., & Sepulveda, M. (2002). Relaxation approximations and bounded variation estimates for some partial differential equations. Electronic Journal of Differential Equations, 2002(19), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.